Open Access

Spectral singularities of differential operator with triangular matrix coefficients


Abstract

For a non-selfadjoint Sturm-Liouville operator with a triangular matrix potential growing at infinity, we construct an example of such an operator having spectral singularities.

Key words: Spectrum, triangular matrix coefficients, spectral singularities.


Full Text





Article Information

TitleSpectral singularities of differential operator with triangular matrix coefficients
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 3, 260-267
MathSciNet MR3136730
zbMATH 1289.47092
MilestonesReceived 17/03/2013; Revised 09/06/2013
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

A. M. Kholkin
Pryazovkyi State Technical University, 7 Universitets'ka, Mariupol, 87500, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. M. Kholkin, Spectral singularities of differential operator with triangular matrix coefficients, Methods Funct. Anal. Topology 19 (2013), no. 3, 260-267.


BibTex

@article {MFAT684,
    AUTHOR = {Kholkin, A. M.},
     TITLE = {Spectral singularities of differential operator with triangular matrix coefficients},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {3},
     PAGES = {260-267},
      ISSN = {1029-3531},
  MRNUMBER = {MR3136730},
 ZBLNUMBER = {1289.47092},
       URL = {http://mfat.imath.kiev.ua/article/?id=684},
}


All Issues